# SDR SWAA2022122284438

- Difficulty date: December 22, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 79,404 hours, 47,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN COVE PANEL EMERGENCY LIGHT LENS MISSING 19 RT.   INSTALLED THE EMERGENCY LIGHT LENS COVER IAW AMM 33-51-03
